# SDR DXTA2014032805701

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 768 hours, 570 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Control Unit
- Part number: 4329001011
- Part serial: 0373
- Condition: Failed
- Location: Te Flaps
- Part time: 461 hours, 338 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER LEVELING AT FL430,  SWPS FAULT AMBER CAS CAME ON ALONG WITH THE WHITE, SPOILER FAULT MESSAGE.  THERE WERE YELLOW X'S IN THE FLAP INDICATOR, PITCH TRIM INDICATOR & ON THE STBY SYS THE YELLOW LETTERS, SSEC, IN LOWER LT & YELLOW X JUST LT OF THE ALTITUDE INDICATOR WERE PRESENT.  DESCENDED TO FL 250 & CHECKED PITCH TRIM OPERATION WHICH TESTED NORMAL BUT THE X STAYED SO WE COULDN'T READ THE TRIM SETTING.  ON APPROACH, EXTENDED FLAPS TO 1 THEN 2 WITH NO RESULT.  A VISUAL CHECK CONFIRMED THE FLAPS DID NOT EXTEND.  REMOVED NR 1 FCE & INSTALLED A TESTED FCE.  COMPLETED FLAP RIGGING & OPS CHECKS. CHECKED SATISFACTORY IAW MM 27-03-01.
